# SDR CA130815001

- Difficulty date: August 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 22,177 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: MS250114
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE LANDING GEAR DID NOT RETRACT WHEN THE CREW SELECTED GEAR UP.   THE CREW FOLLOWED THE CHECKLIST AND TRIED CYCLING THE GEAR A COUPLE OF TIMES WITH NO SUCCESS. THEY THEN RETURNED WITHOUT INCIDENT.  MAINTENANCE FOUND THE MANUAL EXTENSION LIMIT SWITCH WAS DIRTY AND NOT MAKING CONTACT.  THE SWITCH WAS CLEANED AND THE LANDING GEAR WAS FUNCTION CHECKED WITH NO FAULTS FOUND.
